# SDR WX0A071588

- Difficulty date: May 17, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991224355
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAV AT STA 1309 ON FRAME, AREAS OF CORROSION FWD OF PULLY ASSY.  REPAIRED FLOORBEAM AT STA 1309 RBL 20.  FABRICATED AND INSTALLED REPAIR STRAP.
